# SDR 04FDEA03239

- Difficulty date: November 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 49,124 hours, 23,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS, LT INBD FLAP REWORK OF CHAFED AREA ON VANE TE EXTRUSION.  CLOSING ACTION ON 11/26/04, ON N/R S00022.  COMPLIED WITH EA 8-5710-55415.
